# SDR A6WA200940599

- Difficulty date: September 18, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Condition: Cracked
- Location: Hyd Manifold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT HYD MANIFOLD SUPPORT BRACKET AT FS 718.  RT HYD MANIFOLD SUPPORT BRACKET AT FS 718, REPAIRED IAW REO 53-62-031 REV A.  (K)
